# SDR SWIA200820633

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 27,477 hours, 40,143 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 55298
- Part serial: 399
- Condition: Jammed
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5522 - RUDDER TRIM JAMMED.  REPLACED RUDDER TRIM ACTUATOR PER MM, P/N: 5-5298, S/N ON: 40, SN OFF:  399.
